The symptoms that you have described are very typical of tramadol withdrawal.
Tramadol is a form of opioids although with negligible dependence potential. These drugs in very low dose can help in reducing pain and giving a generalized feeling of well-being, but as you have taken several tablets at once, you have developed headache.
I would recommend the following-
1)Do not stop tramadol cold turkey but slowly and eventually reduce the dosage to protect yourself from the symptoms. This weaning of the drug can also help in reducing the seizures associated with this drug.
2)Take Tab. Tylenol that so available OTC to reduce the episodes of headache. This can also substitute as a treatment for pain instead of tramadol although not as powerful.
3)Try relaxation techniques. Consult a therapists who might assist you in developing these relaxation and behavioral techniques which might take your mind of the pain.
4)I would also recommend that you eat a good balanced diet with good portion of proteins carbohydrates and vitamins. Consume diet rich in green leafy vegetables and milk. They contain anti-oxidants and prevent headaches.